Bayesian sufficient statistics and invariance
Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 4, p. 303-314
@article{AIHPB_1979__15_4_303_0,
     author = {Flacke, Werner and Therstappen, Norbert},
     title = {Bayesian sufficient statistics and invariance},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {4},
     year = {1979},
     pages = {303-314},
     zbl = {0432.62005},
     mrnumber = {567730},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1979__15_4_303_0}
}
Flacke, Werner; Therstappen, Norbert. Bayesian sufficient statistics and invariance. Annales de l'I.H.P. Probabilités et statistiques, Volume 15 (1979) no. 4, pp. 303-314. http://www.numdam.org/item/AIHPB_1979__15_4_303_0/

[1] D. Basu, On Sufficiency and Invariance Essays in Probability and Statistics. Chapel Hill, N. C. University of North Carolina Press, 1970, p. 61-84. | MR 266347 | Zbl 0295.62004

[2] H. Bauer, Probability Theory and Elements of Measure Theory. New York, Holt, Rinehart and Winston, 1972. | Zbl 0243.60004

[3] N. Bourbaki, Éléments de Mathématique. Intégration Chap. 1-4, Paris, Hermann, 1965. | MR 219684 | Zbl 0136.03404

[4] W.J. Hall, R.A. Wijsman, J.K. Ghosh, The Relationship between Sufficiency and Invariance with Applications in Sequential Analysis. Ann. Math. Statist., t. 36, 1965, p. 575-614. | MR 178552 | Zbl 0227.62007

[5] H. Raiffa, R. Schlaifer, Applied Statistical Decision Theory, Cambridge, Mass. The M. I. T. Press, 1961. | MR 117844 | Zbl 0181.21801

[6] S. Zacks, The Theory of Statistical Inference, New York, J. Wiley, 1971. | MR 420923